# SDR ASAA0957017

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,164 hours, 3,604 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004855
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 10,237 hours, 3,047 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG HAS RECENT HISTORY OF FREQUENT SERVICING.  REMOVED AND REPLACED NR 1 IDG.  OPS CHECK GOOD.
